MathSciNet Relay Station
MathSciNet bibliographic data
MR1329851 (96j:47035) 47D06 (34G10 47N20)
deLaubenfels, Ralph; Sun, Guo Zheng; Wang, Sheng Wang Regularized semigroups, existence families and the abstract Cauchy problem. Differential Integral Equations 8 (1995), no. 6, 1477–1496.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement